# SDR QXEA2010110500708

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,772 hours, 10,159 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 192
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD - C3 CHECK - DURING INSP FOUND A CRACK OTBD OF ADG STOW PUMP ON WEB FLOOR AT FS 192.00 LOCATED IN FWD EQUIPMENT BAY.  REMOVED ADG RESTOW PUMP ASSY IAW AMM 24-23-19-000-801-A01.  PERFORMED CUT OUT IAW REO 670-53-11-509 ON RT SIDE. PERFORMED LPI ON CUT LINE, NO CRACKS FOUND AT THIN TIME IAW NDTM LPI 51-20-008-230-A01 REO 670-53-11-509.  FABRICATED DOUBLER IAW REO 670-53-11-509. TOPCOATED DOUBLER IAW SRM 51-25-16-001-001-A01.   INSTALLED DOUBLER IAW REO 670-53-11-509.  APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.
